----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert
  Comments: Read | Post

Can the drug Serta cause these problems?

Friday, 08 October 2010
Answered by: Dr (Mrs) Mina Bobdey
Counsellor, Educator & Psychiatrist, Jehangir Hospital, Pune
Google Buzz

Q. I am 40 years old and for the past 7 months I have been using Serta 50 mg (for anxiety). After the doctor's advice, I reduced the dosage to 25 mg for the last one month. Now, I am not taking it since 15 days and I have the following problems: whenever I move my eyeball sideways, I hear a peculiar sound in my head (similar to the sound when you turn a paper). Also I feel tired and have a headache. Please give some solution.

A.  At times one can experience withdrawal symptoms, when reducing and stopping Sertraline. This should not last very long, but if they persist after a month, you should consult your doctor again. Drink plenty of fluids, water mainly, eat balanced meals, indulge in physical and mental exercise.

A.  At times one can experience withdrawal symptoms, when reducing and stopping Sertraline. This should not last very long, but if they persist after a month, you should consult your doctor again. Drink plenty of fluids, water mainly, eat balanced meals, indulge in physical and mental exercise.

Comments: Read | Post
More from this section
More ยป
Post comments
We request you not to tell us about your medical problems through this comment tool.
We are unable to keep track of the innumerable queries and their answers that we get everyday unless they are sent through "Ask a Question"

Name:*   E-mail:*
City:   Phone:
Comments:* 7000 characters remaining
Spam protection
Enter the code:*
Disclaimer: Material sent in this section is contributed by users. DoctorNDTV accepts no responsibility for the content or accuracy of such material and does not endorse or subscribe to the content.
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
Survey
Radiation and health outcomes

The effect radiation has on human health has been the subject of recent interest.

-------------------------------- Advertisement -----------------------------------